I just started taking paxil this morning and I was told I needed to take in the AM by my doctor however I'm dizzy, nasuses and tired. Is there a reason you're supposed to take paxil in the am or is it ok to take it at night?
I went to a paxil web site and you are describing some of the side effects that will subside after 4- 6 weeks.If it becomes a problem talk to your doc and maybe see about taking it at a differen timet. also dont take other meds with the paxil as they can interfere with it. take your vitamins and other mneds at least several hours apart.
Good luck and let me know how you are.
I TAKE PAXIL 20MGS AT NIGHT AND YES IT HELPS ME SLEEP GOOD, BUT IN THE MORNING STILL HAVE PANIC ATTACKS, PEOPLE I'VE TALKED TO SAY ITS THE PAXIL THAT MAKES YOU FEEL LIKE ****, SO I STARTED WEANING MYSELF OFF BY TAKEN 10MGS INSTEAD OF 20MGS. I JUST AS I THOUGHT GOT WORSE , ITS BEEN 2 WEEKS NOW. I NEED TO ASK IS IT BETTER TO TAKE IN THE MORNING? OR AT NIGHT?
Hi, Ive been on Paxil for 5 years now even during pregnancy, Ive always taken it in the evening, right before bed. I dont think it really matters when you take it, whatever works best for you. I try not to take it at the same time as other meds such as antibiotics, I always seem to feel a little strange so I meke sure theres about an hour difference. Although I do take at the same time as the pill. I have always felt tired on paxtine and I have to have a nap in thr afternoon or I cant get through the rest of the day. Lucky my son still has day sleeps. Feelling dizzy and nausues should dissapear over a few weeks if not ta\lk to your doc you might need to go on it slowly not all at once. I started off very slow as I had a lot of trouble finding the right meds for me. Went crazy on Zoloft. Rather be on Paxtine than off. Never having panick attacks is wonderful. Anyway best wishes .
I have been taking Paxil 20mg for about 8 months along with Adderall (adderrall) and Xanax and my regular medications for high blood pressure, high cholesterol and HRT. I also take Vicoprofen for pain and Vit. B12. I was doing good on the medication and I don't know if it's the holiday blues or what but I feel really down and depressed and oh so stressed and worrying about everything/everybody. My Dr. upped me to 30mg. yesterday. I went to bed last nite around midnite and didn't wake up until 4:30 p.m. today. Hope this is temporary. I was wondering whether it works better taking it morning or nite. I know it's supposed to be the same time everyday but I don't wake up the same time everyday.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.